# SDR CA970213002

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 5893543109
- Condition: Overheated
- Location: Nr 1 Left
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) #1 LEFT HAND WINDOW OVERHEATING. REPEAT PROBLEM. MOVED WIRES TO SECONDARY SENSOR.
